Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the distortion of $ n$-dimensional quasiconformal mappings


Author: Matti Vuorinen
Journal: Proc. Amer. Math. Soc. 96 (1986), 275-283
MSC: Primary 30C60
MathSciNet review: 818458
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new upper bound $ c(n,K)$ for the linear dilatation of a $ K$-quasiconformal mapping of a domain in $ {R^n}$ is proved. This upper bound substantially improves the previously known $ n$-dimensional bound and it is asymptotically sharp when $ n = 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C60

Retrieve articles in all journals with MSC: 30C60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0818458-5
PII: S 0002-9939(1986)0818458-5
Keywords: Quasiconformal mappings
Article copyright: © Copyright 1986 American Mathematical Society